# SDR K11A2018050872601

- Difficulty date: May 8, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 44,191 hours, 24,672 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERIOR FUSELAGE PLUG WINDOW FRAME RT SIDE ACFT STA 510-530.
